# SDR FDEA200911254184

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STA 620 STR 27L.  REMOVED DAMAGED STRINGER DIMS 20", FABRICATED NEW STR SECTION, FABRICATED SPLICES AND INSTALLED IAW SRM 51-30-2, 53-10-3 AND 51-10-2.
